# SDR HNAA2023062600206

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 51,341 hours, 48,522 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

DURING CLIMBOUT BLEED 2 LEAK WARNING MESSAGE. CREW FOLLOWED QRH AND MESSAGE EXTINGUISHED.
FACT  23JUN23  17:44  PHL
 R+R DUCT SLEEVE ON #2 PACK HEAT EXCHANGER IN REF TO AMM 21-51-02. AIR BLEED SYSTEM OPS CHECK GOOD IN REF TO AMM 36-00-00. OK FOR SERVICE AT THIS TIME
